Some joint distributions for conditional random walks

Csaki, E., Mohanty, S. G. . Canadian Journal of Statistics 1986. 14 (1) :19-28

Locate this article in:

Bibtex

@article{CIS-67281,
  Author = {Csaki, E. and Mohanty, S. G.},
  Title = {Some joint distributions for conditional random walks},
  Journal = {Canadian Journal of Statistics},
  Volume = {14},
  Number = {1},
  Year = {1986},
  Pages = {19--28},
  Keywords = {Local time, Bernoulli excursion, Brownian excursion, Bernoulli meander, Brownian meander}
}

Similar articles